# SDR JJBA20190105004

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 38,976 hours, 24,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 18 IS DANGLING. REATTACHED ROW 18 EMERGENCY EXIT SIGN. NO OTHER DEFECTS NOTED AT THIS TIME.
